×

The solution of a quasilinear parabolic differential equation with an absolute member of a special type by the method of finite differences. (Czech) Zbl 0108.12903

References:

[1] V. V. Stěpanov: Kurs diferenciálních rovnic. Praha 1950.
[2] Т. Д. Вентцель: О применении метода конечных разностей к решению первой краеной задачи для ураппений параболического типа. Математический сборник, 40 (82), 1956, 101-122. · Zbl 0995.90522 · doi:10.1287/mnsc.3.1.45
[3] J. Douglas: On the numerical integration of quasilinear parabolic differential equations. Pacific Journal of Mathematics, 6, 1956, 35-42. · Zbl 0074.11002 · doi:10.2140/pjm.1956.6.35
[4] Н. Н. Мейман: Об уранпснни теплонроподностн. Доклады АН СССР 99, 1954, 209-212. · Zbl 0995.90535 · doi:10.1287/mnsc.1.1.41
[5] О. А. Олейник Т. Д. Вентцель: Первая краевая задача и задача Коши для квази-линейных уравнений параболического типа. Математический сборник, 41 (83), 1957, 105-128.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.